# SDR 2006FA0000728

- Difficulty date: July 3, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N719BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70577756
- Condition: Misinstalled
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP SUCTION/SUPPLY DISCONNECT.  DURING THE REPLACEMENT OF NR 1, ENGINE EDP DUE TO NO OFFLOAD, IT NOTED THAT THE SUPPLY DISCONNECT WAS FITTED WITH THE PUMP UNION AT THE WRONG END OF THE DISCONNECT, AND ON REMOVAL IT WAS NOTED THAT THE INTERVAL S/OFF MECHANISM HAD BEEN REMOVED.  THE VALVE, UNION AND SEALS WERE SUBSEQUENTLY REPLACED.  (K)
